# SDR ASOA01190

- Difficulty date: September 27, 2001
- Submitted: October 24, 2001
- Operation: Air carrier
- Aircraft: N257AS
- Make and model: Emb EMB-120
- Aircraft serial: 120126
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: MSS75941229
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HANGAR INSPECTION IN TXK, MAINTENANCE FOUND A BROKEN WIRE ON THE EMERGENCY EXIT SIGN AT ROW 8.  MAINTENANCE REPAIRED THE BROKEN WIRE ON THE ROW 8 EMERGENCY EXIT SIGN.  AIRCRAFT OK FOR SERVICE.  (M)
